Bitsadze-Samarskii Boundary Conditions for an Elliptic-Parabolic Volume Potential with Smooth Matching


Kal'menov T. S. , Otelbaev M., Arepova G. D.

DIFFERENTIAL EQUATIONS, vol.56, no.6, pp.740-755, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.1134/s0012266120060075
  • Title of Journal : DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.740-755

Abstract

Bitsadze-Samarskii boundary conditions are obtained for a regular elliptic-parabolic volume potential given in a cylindrical domain based on the spectral decomposition of Green's function of the Holmgren problem.